MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION MODEL AEV (TAN, COMMERCIAL); VENTILATOR

ZOLL MEDICAL CORPORATION MODEL AEV (TAN, COMMERCIAL); VENTILATOR
Model Number 799-AEV1-00-01
Medical Device Problem Codes Mechanical Problem (1384); Use of Device Problem (1670); Calibration Problem (2890); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during functional testing, the device displayed an unknown error.This is all the information available.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5 and h6 (medical device problem code) updated.The device was returned to zoll medical corporation for evaluation.The customer reported that a failure alarm occurred upon power-up.Log review identified multiple self-check failure 1001 alarms between (b)(6) 2025 and (b)(6) 2025, occurring at power-up and clearing shortly thereafter.This alarm can occur if the device is powered on with the red dust cap installed on the patient output port.The facility confirmed awareness that the red cap must be removed prior to power up, and the log behavior indicates the cap was removed after the alarm occurred, allowing the alarm to clear.Upon receipt, with the red cap removed, the device did not reproduce the 1001 alarm.This report will be closed as device meet specification.A runtime calibration failure 1051 was observed during evaluation and was determined to be caused by a faulty smart pneumatic module (spm) board.The spm board was replaced to remedy the report.The board was scrapped after testing.Review of the device logs also identified self-check failure 1052, which was related to the 1051 condition.This alarm was not independently reproduced during evaluation; therefore, the investigation for the 1052 alarm was closed as observed in device data.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that during functional testing, the device displayed compressor failure 1001, airway pressure sensing failure 1052, and runtime calibration failure 1051 error messages.Complainant did not indicate that there was any patient involvement in the reported malfunction.

Brand Name
MODEL AEV (TAN, COMMERCIAL)
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key23285146
Report Number1220908-2025-03747
Device Sequence Number12142425
Product Code CBK
UDI-Device Identifier00847946023461
UDI-Public(01)00847946023461
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K162832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-AEV1-00-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown